Rocky Mountain Journal of Mathematics

Some probabilistic remarks on Fermat's last theorem

P. Erdös and S. Ulam

Full-text: Open access

Article information

Source
Rocky Mountain J. Math. Volume 1, Number 4 (1971), 613-616.

Dates
First available in Project Euclid: 13 August 2009

Permanent link to this document
http://projecteuclid.org/euclid.rmjm/1250131729

Digital Object Identifier
doi:10.1216/RMJ-1971-1-4-613

Mathematical Reviews number (MathSciNet)
MR285506

Zentralblatt MATH identifier
0228.10035

Subjects
Primary: 10K99 10L10

Citation

Erdös, P.; Ulam, S. Some probabilistic remarks on Fermat's last theorem. Rocky Mountain Journal of Mathematics 1 (1971), no. 4, 613--616. doi:10.1216/RMJ-1971-1-4-613. http://projecteuclid.org/euclid.rmjm/1250131729.


Export citation